Properties of independently axiomatizable bimodal logics

Journal of Symbolic Logic 56 (4):1469-1485 (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275487
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,658
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Marcelo Finger & Dov M. Gabbay (1992). Adding a Temporal Dimension to a Logic System. Journal of Logic, Language and Information 1 (3):203-233.
Frank Wolter (1998). On Logics with Coimplication. Journal of Philosophical Logic 27 (4):353-387.

View all 9 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #184,535 of 1,726,181 )

Recent downloads (6 months)

4 ( #183,615 of 1,726,181 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.